Risk management and asset allocation with jump-diffusion exogenous risks: Some algebraic approximated solutions
Francesco Menoncin ()
The European Journal of Finance, 2005, vol. 11, issue 3, 223-246
Abstract:
This paper analyses the portfolio problem of an investor who wants to maximize the expected utility of his terminal wealth both in a complete and an incomplete financial market. The investor must cope with two sets of exogenous risks following jump-diffusion processes. Thanks to an approximated solution some rules are provided to follow for hedging portfolio against exogenous risks. Finally, some comparisons with models computing the optimal portfolio in a closed form are carried out in order to check the goodness of our approximation.
Keywords: Asset allocation; exogenous risk; Feynman-Kac-super-˘ theorem; stochastic investment opportunities (search for similar items in EconPapers)
Date: 2005
References: View references in EconPapers View complete reference list from CitEc
Citations:
Downloads: (external link)
http://www.tandfonline.com/doi/abs/10.1080/1351847042000254220 (text/html)
Access to full text is restricted to subscribers.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:taf:eurjfi:v:11:y:2005:i:3:p:223-246
Ordering information: This journal article can be ordered from
http://www.tandfonline.com/pricing/journal/REJF20
DOI: 10.1080/1351847042000254220
Access Statistics for this article
The European Journal of Finance is currently edited by Chris Adcock
More articles in The European Journal of Finance from Taylor & Francis Journals
Bibliographic data for series maintained by Chris Longhurst ().